# SDR SWAA2023102404214

- Difficulty date: September 25, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY UPPER GUSSET IS CRACKED AT BS 500C+19; LBL 61; WL 194<[01] INSTALLED NEW FCB UPPER GUSSET BS 500C+19; LBL 61; WL 194 IAW SRM 51-40-02 AND DWG #143A7902;[02] REMOVED AND REPLACED FCB UPPER GUSSET BS 500C+19; LBL 61; WL 194 IAW SRM 51-40-02 AND DWG #143A7902;[03] VERIFIED COMPLETE RII STEP 3.;[04] VERIFIED COMPLETE STEP 4 AND MEASUREMENT TABLE; CARD COMPLETE.
